# SDR 2008UALA01938

- Difficulty date: April 5, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 50,481 hours, 9,466 cycles
- Engine: Pwa PW4077
- System (JASC): 3150 · Central Warning
- Part: Power Supply
- Part number: 873602
- Condition: Faulty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FLIGHT CONTROL SYSTEM. REPLACED LT  PSA. AC OK FOR SERVICE.
